# SDR MWEA020507

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer
- Part number: 4912005512
- Condition: Damaged
- Location: Xrs 111 #11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY STRINGER CLIP INSTALLED AT XRS 111 BETWEEN STRINGER 11 AND AFT SPAR RIGHT WING.  --  DRILLED UP CLIP AND INSTALLED NEW CLIP.
